# SDR MASA2019072011958

- Difficulty date: July 20, 2019
- Submitted: July 20, 2019
- Operation: Air carrier
- Aircraft: N85354
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000687
- Aircraft time: 4,834 hours, 2,820 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FO'S FLASHLIGHT INOP.
